# SDR MASA200600308

- Difficulty date: February 2, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 10,981 hours, 8,982 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Detached
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7197 ORD - ESCAPE HATCH ROPE COVER WAS DETACHED.  MAINTENANCE REINSTALLED THE COVER.
